Research article

Several integral inequalities for (α, s,m)-convex functions

  • Received: 11 December 2019 Accepted: 03 April 2020 Published: 26 April 2020
  • MSC : 26A51, 26D15

  • In this paper, we establish several new integral inequalities for (α, s, m)-convex functions. We recapture the Hermite-Hadamard inequality as a particular case. In order to obtain our results, we use classical inequalities such as Hölder inequality, Hölder-Işcan inequality and Power mean inequality. We formulate several bounds involving special functions like classical Euler-Gamma, Beta and PsiGamma functions. We also give some applications.

    Citation: M. Emin Özdemir, Saad I. Butt, Bahtiyar Bayraktar, Jamshed Nasir. Several integral inequalities for (α, s,m)-convex functions[J]. AIMS Mathematics, 2020, 5(4): 3906-3921. doi: 10.3934/math.2020253

    Related Papers:

  • In this paper, we establish several new integral inequalities for (α, s, m)-convex functions. We recapture the Hermite-Hadamard inequality as a particular case. In order to obtain our results, we use classical inequalities such as Hölder inequality, Hölder-Işcan inequality and Power mean inequality. We formulate several bounds involving special functions like classical Euler-Gamma, Beta and PsiGamma functions. We also give some applications.


    加载中


    [1] C. P. Niculescu, L. E. Persson, Convex functions and their applications: A contemporary approach, Second edition, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, Springer, Cham, 2018.
    [2] S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard type inequalities and applications, RGMIA Monographs, Victoria University, 2000.
    [3] G. H. Toader, Some generalisations of the convexity Proc. Colloq. Approx. Optim. Cluj-Napoca (1985), 329-338.
    [4] V. G. şan, A generalisation of the convexity, seminar on functional equations, approximation and convex., Cluj-Napoca, 1993.
    [5] J. Park, Generalization of Ostrowski-type inequalities for differentiable real (s, m)-convex mappings, Far East J. Math. Sci., 49 (2011), 157-171.
    [6] M. E. Özdemir, M. Ardıç, H. Önalan, Hermite-Hadamard-type inequalities via (α,m)-convexity, Comput. Math. Appl., 61 (2011), 2614-2620.
    [7] M. Z. Sarıkaya, N. Aktan, On the generalizations of some integral inequalities and their applications, Math. Comput. Modelling, 54 (2011), 2175-2182.
    [8] İ. Işcan, New refinements for integral and sum forms of Hölder inequality, J. Inequal. Appl., 2016, Article ID 304.
    [9] M. Kadakal, İ. Işcan, H. Kadakal, et al. On improvements of some integral inequalities, Researchgate, DOI: 10.13140/RG.2.2.15052.46724, Preprint, January, 2019.
    [10] S. Özcan, İ. Işcan, Some new Hermite-Hadamard type inequalities for s-convex functions and their applications, J. Inequalities Appl., 2019 (2019).
    [11] B. Bayraktar, M. Gürbuz, On some integral inequalities for (s, m)-convex functions, TWMS J. App. Eng. Math., 10 (2020), 288-295.
    [12] S. S. Dragomir, G. H. Toader, Some inequalities for m-convex functions, Studia Univ. Babes-Bolyai Math., 38 (1993), 21-28.
    [13] M. K. Bakula, M. E. Ozdemir, J. Pečarić, Hadamard type inequalities for m-convex and (α, m)- convex functions, J. Ineq. Pure Appl. Math., 9 (2008), Art. 96.
    [14] B. Bayraktar, V. Kudaev, Some new inequalities for (s, m)-convex and (α, m)-convex functions, Bulletin Karganda University-Math., 94 (2019), 15-25. doi: 10.31489/2019M2/15-25
    [15] M. K. Bakula, J. Pečarić, J. Perić, Extensions of the Hermite-Hadamard inequality with applications, Math. Inequal. Appl., 12 (2012), 899-921.
    [16] H. Hudzik, L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48 (1994), 100-111. doi: 10.1007/BF01837981
    [17] M. Alomari, M. Darus, U. S. Kırmacı, Some inequalities of Hermite-Hadamard type for s-convex functions, Acta Math. Sci., 31B (2011), 1643-1652.
    [18] C. Ling, F. Qi, Inequalities of Simpson type for functions whose third derivatives are extended s-convex functions and applications to means, J. Comput. Anal. Appl., 19 (2015), 555-569.
    [19] B. Y. Xi, F. Qi, Inequalities of Hermite-Hadamard type for extended s-convex functions and applications to means, J. Nonlinear Convex Anal., 16 (2015), 873-890.
    [20] T. S. Du, J. G. Liao, Y. J. Li, Properties and integral inequalities of Hadamard-Simpson type for the generalized (s, m)-preinvex functions, J. Nonlinear Sci. Appl., 9 (2016), 3112-3126. doi: 10.22436/jnsa.009.05.102
    [21] J. Liao, S. H. Wu, T. S. Du, The Sugeno integral with respect to α-preinvex functions, Fuzzy Sets Syst., 379 (2020), 102-114. doi: 10.1016/j.fss.2018.11.008
    [22] T. S. Du, M. U. Awan, A. Kashuri, et al. Some k-fractional extensions of the trapezium inequalities through generalized relative semi-(m; h)-preinvexity, Appl. Anal., 2019 (2019), 1-21.
    [23] B. Y. Xi, D. D. Gao, F. Qi, Integral inequalities of Hermite-Hadamard type for (α, s)-convex and (α, s, m)-convex functions, 2018, Aviable from: https://hal.archives-ouvertes.fr/hal-01761678.(2018).
    [24] M. Abramowitz, I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, New York, Dover Publications, USA, 1972.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(3220) PDF downloads(357) Cited by(1)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog